Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 254, NWS Goodland, KS

July 5, 2016Red Willow County, Nebraska; Decatur County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 5, 2016, 4:24 PM CDT for Red Willow County, Nebraska; Decatur County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2016, 4:24 PM CDT (21:24 UTC)
Expired
Jul 5, 2016, 5:15 PM CDT
In force
51 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Red Willow County, NE

The radar

The Goodland radar (KGLD), 137 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
715 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
2406 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS53 KGLD 052124
SVRGLD
KSC039-NEC145-052215-
/O.NEW.KGLD.SV.W.0254.160705T2124Z-160705T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
424 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 515 PM CDT

* AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  DANBURY...OR 11 MILES NORTH OF OBERLIN...MOVING NORTHEAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DANBURY...LEBANON...TRAER AND CEDAR BLUFFS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 10019 4000 10019 3992 10018 3990 10068
      4004 10069 4021 10020
TIME...MOT...LOC 2124Z 242DEG 26KT 3998 10060 

HAIL...1.00IN
WIND...60MPH
 
$$

JRM
3 follow-up statements
359 
WWUS53 KGLD 052133
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM CDT TUE JUL 5 2016

KSC039-NEC145-052215-
/O.CON.KGLD.SV.W.0254.000000T0000Z-160705T2215Z/
DECATUR KS-RED WILLOW NE-
433 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN DECATUR AND SOUTHEASTERN RED WILLOW COUNTIES...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DANBURY...OR 12 MILES NORTH OF OBERLIN...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANBURY...LEBANON AND CEDAR BLUFFS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 10019 4000 10019 3992 10018 3991 10060
      4005 10065 4021 10020
TIME...MOT...LOC 2133Z 240DEG 26KT 4000 10054 

HAIL...0.88IN
WIND...60MPH
 
$$

JRM
710 
WWUS53 KGLD 052146
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
446 PM CDT TUE JUL 5 2016

KSC039-NEC145-052215-
/O.CON.KGLD.SV.W.0254.000000T0000Z-160705T2215Z/
DECATUR KS-RED WILLOW NE-
446 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN DECATUR AND SOUTHEASTERN RED WILLOW COUNTIES...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF DANBURY...OR 10 MILES NORTH OF OBERLIN...MOVING NORTHEAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANBURY...LEBANON AND CEDAR BLUFFS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 10019 4000 10019 3992 10018 3991 10060
      4005 10065 4021 10020
TIME...MOT...LOC 2145Z 236DEG 15KT 3998 10053 

HAIL...1.00IN
WIND...60MPH
 
$$

JRM
917 
WWUS53 KGLD 052153
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
453 PM CDT TUE JUL 5 2016

KSC039-NEC145-052215-
/O.CON.KGLD.SV.W.0254.000000T0000Z-160705T2215Z/
DECATUR KS-RED WILLOW NE-
453 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN DECATUR AND SOUTHEASTERN RED WILLOW COUNTIES...

AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANBURY...OR
13 MILES NORTH OF OBERLIN...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DANBURY AND LEBANON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 10019 4000 10019 3992 10018 3992 10053
      4004 10056 4021 10020
TIME...MOT...LOC 2153Z 239DEG 28KT 4000 10044 

HAIL...1.00IN
WIND...60MPH
 
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:09 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 5, 3:09 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
209 PM MDT TUE JUL 5 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 208 PM MDT Tue Jul 5 2016

An upper level disturbance and cool front move into the area from
the northwest later this afternoon, exiting the area around/shortly
after midnight. Showers and thunderstorms will be possible across
much of the area with the greatest coverage from Trenton to Hill
City east. A few storms may become severe with large hail and
damaging winds. Low temperatures in the mid 50s to low 60s in far
eastern Colorado, low to mid 60s elsewhere.

For Tuesday may see some morning cirrus come in from the southwest
otherwise clear. During the late morning through afternoon hours
southwest winds across the western 1/2 of the area converge with
southeast winds across the eastern 1/4 of the area. Moisture in the
700-300mb layer and modest instability generate showers and
thunderstorms along this sfc convergence boundary. A few storms may
become severe once again. High temperatures about 5f hotter across
the western 1/2 of the area with mid 90s to around 100. For the
eastern 1/4 of the area a little more difficult as slightly cooler
air and a southeasterly wind may hamper full mixing potential.
Currently have highs in the mid 90s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 208 PM MDT Tue Jul 5 2016

There will be some chances for rainfall Wednesday evening east of
the dry line over the northeast quadrant of the area ahead of the
advancing upper level short wave trough.  However the mixed layer
CINH values are still very high which will greatly limit storm
coverage despite healthy mixed layer CAPE values.  If storms are
able to break the cap during the afternoon they will continue into
Wednesday evening and will likely be severe.  Any storms that
develop will be northeast of the Tri-State Area by midnight.

Thursday a cold front will move through the area in the morning. Due
to the dry environment over the west half of the Tri-State Area
behind the dry line and the stable environment east of the dry line
along with a fairly broad upper level short wave trough overhead, am
not anticipating any storms developing as the front moves through.
Highs on Thursday will greatly depend on how much of the cooler air
moves in behind the front during the.  Most model data has the
cooler air mass moving in with the front which supports cooler highs
than Wednesday. However if the bulk of the cooler air mass does not
move in until Thursday evening highs will not be as cool.

Thursday night will be dry as laminar northwest upper level flow
moves over the Tri-State Area behind the trough axis.

Friday through Tuesday there will be a low chances for rainfall
through this period of the forecast.  Friday afternoon isolated
storms may develop along the frontal boundary across the southern
and western part of the area as an upper level short wave trough
ahead of the ridge axis moves across it.  The highest chances for
rainfall for this part of the forecast will be Friday night as the
short wave trough continues to move across the area.  With the
shortwave trough so close to the ridge axis and the trough following
the moisture axis, the higher rainfall chances may be the result of
the models forecasting an MCS.  Am not too confident with this
scenario this far out but certainly bares watching.

The upper level ridge axis will move across the Tri-State Area
Saturday. Behind the ridge axis a weak short wave trough will
accompany the warm front east across the area from the southwest.
Storms could develop over the far eastern part of the area in the
afternoon before the front moves east of the area.

A fairly compact upper level short wave trough moves through the Tri-
State Area Saturday night.  However soundings do now look very
supportive of elevated storms developing during the night, but would
not be surprised if a few storms do form as the short wave trough
moves through.

Sunday/Sunday night an upper trough will deepen over the Great
Basin.  Ahead of this low a smaller scale short wave trough will
move across the area.  However the dry environment will prevent any
storms from forming as the upper level short wave trough moves
through.

Monday/Monday night a series of upper level short wave troughs will
move across the Tri-State Area from the southwest as the main trough
over the Great Basin moves east along the Canadian border toward the
Northern Plains  Ahead of the trough a cold front will move onto the
plains and through the Tri-State Area on Monday.  Expect a line of
storms to develop along the front in the afternoon and last into the
night.  Despite the front moving east of the area by early evening,
storm activity may continue into the evening as a short wave trough
moves overhead.

Tuesday another short wave trough may move through bringing some low
chances for rainfall to the eastern part of the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1040 AM MDT Tue Jul 5 2016

For KGLD and KMCK, vfr conditions expected through the period.
Shower and thunderstorm chances increase after around 20z with the
best chance at KGLD in the 20z-02z timeframe and 20z-04z timeframe
at KMCK. There are some signals that along or just ahead of any
approaching thunderstorm could be some outflow winds gusting
around 40kts or so. After 05z weather disturbance that produced
the precipitation will have exited the area producing decreasing
cloudiness. A few mid and/or high clouds possible during the
morning Tuesday. Winds start the period from the southwest under
11kts then become variable as a sfc trough bisects the terminals.
A north to northeast wind under 10kts expected early this evening
through the overnight before becoming light and variable for the
rest of the period.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DDT
LONG TERM...JTL
AVIATION...99
Hazardous weather outlook, Jul 5, 11:40 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1040 AM MDT TUE JUL 5 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1040 AM MDT TUE JUL 5 2016 /1140 AM CDT TUE JUL 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING GENERALLY EAST OF A
LINE FROM YUMA COLORADO TO SHARON SPRINGS AND LEOTI KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS THE SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS TO
DEVELOP WEDNESDAY AFTERNOON AND EVENING GENERALLY EAST OF A LINE
FROM WRAY COLORADO TO GOODLAND AND RUSSELL SPRINGS KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 5, 3:43 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
343 PM CDT TUE JUL 5 2016

NEZ081-052100-
RED WILLOW NE-
343 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RED WILLOW COUNTY
UNTIL 400 PM CDT...

AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DANBURY...OR 15 MILES SOUTHEAST OF MCCOOK...MOVING NORTHEAST AT
25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANBURY AND LEBANON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4001 10020 4000 10045 4008 10054 4027 10026
TIME...MOT...LOC 2043Z 232DEG 23KT 4006 10040

JRM
Special weather statement, Jul 5, 4:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
401 PM CDT TUE JUL 5 2016

KSZ003-NEZ081-052115-
DECATUR KS-RED WILLOW NE-
401 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DECATUR AND SOUTHEASTERN
RED WILLOW COUNTIES UNTIL 415 PM CDT...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WILSONVILLE TO 5 MILES SOUTHWEST OF
DANBURY. MOVEMENT WAS EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANBURY...LEBANON AND CEDAR BLUFFS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3994 10019 3995 10071 4004 10066 4030 10020
TIME...MOT...LOC 2101Z 261DEG 34KT 4012 10015 3997 10047

JRM
Special weather statement, Jul 5, 4:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
420 PM CDT TUE JUL 5 2016

KSZ003-NEZ081-052130-
DECATUR KS-RED WILLOW NE-
420 PM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DECATUR AND SOUTHEASTERN
RED WILLOW COUNTIES UNTIL 430 PM CDT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF WILSONVILLE TO 6 MILES
SOUTHWEST OF DANBURY. MOVEMENT WAS EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANBURY...LEBANON AND CEDAR BLUFFS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3994 10019 3995 10071 4004 10066 4030 10020
TIME...MOT...LOC 2120Z 259DEG 31KT 4012 10017 3997 10050

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 3:43 PM CDTSpecial Weather StatementGLDRed Willow17 min
Jul 5, 4:01 PM CDTSpecial Weather StatementGLDRed Willow14 min
Jul 5, 4:20 PM CDTSpecial Weather StatementGLDRed Willow10 min
Jul 5, 5:04 PM CDTFlash Flood WarningGLDRed Willow3 hr
Jul 5, 5:14 PM CDTSevere Thunderstorm WarningGLDDecatur31 min
Jul 5, 5:42 PM CDTSevere Thunderstorm WarningGLDDecatur48 min
Jul 5, 6:11 PM CDTFlash Flood WarningGLDDecatur3 hr
Jul 5, 6:26 PM CDTSevere Thunderstorm WarningGLDDecatur49 min
Jul 5, 6:34 PM CDTSpecial Weather StatementGLDNorton26 min
Jul 5, 6:46 PM CDTSevere Thunderstorm WarningGLDCheyenne44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.